# SDR A6WA202010277366

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT STATION 517, RBL 39, TO RBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FLOOR ANGLE AT STATION 517 RBL 39 TO RBL 42, REF CRJ 200 SRM 51-21-06.  MEASURE OF REWORK AREA L=2.000" W=1.800" D=0.007" ORIGINAL THICKNESS 0.080" REMAINING THICKNESS IS 0.073", REF CRJ 200 SRM 53-41-45.  REWORKED AREA FOUND TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) 601R-53-41-666 REV C DATED 2012-11-06.
